Journal of Symbolic Logic

Positive Deissler Rank and the Complexity of Injective Modules

T. G. Kucera

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 284-293.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742582

Mathematical Reviews number (MathSciNet)
MR929392

Zentralblatt MATH identifier
0654.03022

JSTOR
links.jstor.org

Citation

Kucera, T. G. Positive Deissler Rank and the Complexity of Injective Modules. J. Symbolic Logic 53 (1988), no. 1, 284--293. https://projecteuclid.org/euclid.jsl/1183742582


Export citation